Acta Mathematica Sinica, English Series

, Volume 29, Issue 10, pp 1871–1884

New results on common properties of bounded linear operators RS and SR

Authors

    • School of Mathematics and Computer ScienceFujian Normal University
  • Huai Jie Zhong
    • School of Mathematics and Computer ScienceFujian Normal University
Article

DOI: 10.1007/s10114-013-1758-3

Cite this article as:
Zeng, Q.P. & Zhong, H.J. Acta. Math. Sin.-English Ser. (2013) 29: 1871. doi:10.1007/s10114-013-1758-3

Abstract

Let X, Y be Banach spaces, R: X → Y and S: Y → X be bounded linear operators. When λ ≠ 0, we investigate common properties of λI − SR and λI − RS. This work should be viewed as a continuation of researches of Barnes and Lin et al.. We also apply these results obtained to B-Fredholm theory, extensions and Aluthge transforms.

Keywords

Regularityspectrumextensionaluthge transform

MR(2010) Subject Classification

47A1047A1147A5347A55

Supplementary material

10114_2013_1758_MOESM1_ESM.tex (59 kb)
Supplementary material, approximately 58.7 KB.

Copyright information

© Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag Berlin Heidelberg 2013